ST-elevation during head up tilt test: a challenging case in syncope unit

https://doi.org/10.4081/monaldi.2020.1271

Authors

  • Andreina Carbone | andr.carbone@gmail.com Syncope Unit, Department of Medical Translational Sciences, University of Campania “L. Vanvitelli”, Monaldi Hospital, Naples, Italy. https://orcid.org/0000-0002-2190-7010
  • Vincenzo Avitabile Syncope Unit, Department of Medical Translational Sciences, University of Campania “L. Vanvitelli”, Monaldi Hospital, Naples, Italy.
  • Paolo Golino Syncope Unit, Department of Medical Translational Sciences, University of Campania “L. Vanvitelli”, Monaldi Hospital, Naples, Italy.
  • Gerardo Nigro Syncope Unit, Department of Medical Translational Sciences, University of Campania “L. Vanvitelli”, Monaldi Hospital, Naples, Italy. https://orcid.org/0000-0003-1776-8449
  • Vincenzo Russo Syncope Unit, Department of Medical Translational Sciences, University of Campania “L. Vanvitelli”, Monaldi Hospital, Naples, Italy.

Abstract

A 65-year-old woman, during an elective head up tilt test, after the sublingual nitrate administration, experienced electrocardiogram alteration with ST elevation in the inferior leads, that returned normal when the patient was laid supine after few minutes. Serial cardiac markers were not elevated and coronary angiography revealed normal epicardial coronary arteries. Paradoxical vasospastic response to nitrates in vasospastic angina patients represents a rare but very challenging condition and the best therapeutic approach in this subgroup of patients remains unclear.

 

Dimensions

Altmetric

PlumX Metrics

Downloads

Download data is not yet available.

Downloads

Published
2020-05-20
Info
Issue
Section
Cardiology - Case Reports
Keywords:
Head up tilt test, ST-elevation, electrocardiogram, vasovagal syncope, nitrates
Statistics
  • Abstract views: 289

  • PDF: 163
How to Cite
Carbone, Andreina, Vincenzo Avitabile, Paolo Golino, Gerardo Nigro, and Vincenzo Russo. 2020. “ST-Elevation During Head up Tilt Test: A Challenging Case in Syncope Unit”. Monaldi Archives for Chest Disease 90 (2). https://doi.org/10.4081/monaldi.2020.1271.

Most read articles by the same author(s)